# SDR DALA2023112009533

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 90,776 hours, 42,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3231 DISC: UPON REMOVAL OF THE R-2 DOOR SLIDE COVER, FOUND SLIDE UNRAVELED. C/A: REMOVED AND REPLACED R-2 DOOR SLIDE PER AMDS TASK CARD 2561-4002 -RA. REFERENCE JOB 26-0001. (LP: 0071564)
